# SDR CA130625005

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,596 hours
- Engine: Ge CF348E5A1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 17000777001
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRIMARY INSPECTION, IT WAS NOTED THAT PANEL 221 EZ WAS CHAFING AGAINST THE PILOTS RT RUDDER PEDAL TORQUE TUBE.
